# SDR R61A2025033000164

- Difficulty date: March 28, 2025
- Submitted: March 30, 2025
- Operation: Air carrier
- Aircraft: N879RW
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000227
- Aircraft time: 35,430 hours, 26,694 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066320001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE DURING BRIDGE CHECK - "CF III SHEAR CLIP FRAME 89 STRINGER 26R/27R CRACKED IN 2PLACES AS MARKED. FABRICATED AND REPLACED SHEAR CLIP FRAME 89 STRINGER 26R/27R REF EMBSRM 51-40-08."
